MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC NEUROMODULATION ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3387S-40
Medical Device Problem Codes Break (1069); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id: 924256, lot# 082233616a, product type: accessory.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturer representative regarding a patient with an implantable neurostimulator (ins).It was reported that during surgery the stimloc's profile was found to be raised above the patient's skull and created horns which were aesthetically not please to the patient because they were bald.The hcp used a small drill to recess the stimloc by grinding the bone around the burr so that the stimloc sat down a little and was level with the skull, this took an extra 20 minutes of procedure time for the patient.There were no further complications reported as a result of the event.
 
Additional Manufacturer Narrative
Concomitant medical products: product id: 924256, lot#: 082233616a, implanted: (b)(6) 2017, product type: accessory.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received.The rep noted the cause of the issue was that the stim loc rises above the skull too high in the physicians opinion and it did not lay flat against the skull.No further complications were expected as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key6640033
Report Number3007566237-2017-02360
Device Sequence Number1305478
Product Code MHY
UDI-Device Identifier00643169516540
UDI-Public00643169516540
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA0X8DJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by ManufacturerNot provided
06/14/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date06/19/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR